Alert archive / Oregon / Frost Advisories in 2011

Frost Advisory 27, NWS Medford, OR

September 16, 2011Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California

NWS Medford, OR issued this frost advisory at Sep 16, 2011, 9:47 AM PDT for Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California. It took effect at Sep 17, 2011, 2:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2011, 9:47 AM PDT (16:47 UTC)
In effect from
Sep 17, 2011, 2:00 AM PDT
Expired
Sep 17, 2011, 8:00 AM PDT
In force
6 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 4.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WWUS76 KMFR 161647
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
947 AM PDT FRI SEP 16 2011


ORZ029>031-162345-
/O.UPG.KMFR.FZ.A.0015.110917T0900Z-110917T1500Z/
/O.NEW.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/
/O.NEW.KMFR.FZ.W.0018.110917T0900Z-110917T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY...
CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER
947 AM PDT FRI SEP 16 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. THE FREEZE WATCH HAS BEEN
UPGRADED.

* TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 28 TO 36
  DEGREES IN THE VALLEYS OF LAKE AND KLAMATH COUNTIES...BUT A FEW
  SPOTS MAY DROP AS LOW AS 25 DEGREES. THE COLDEST TEMPERATURES
  WILL BE IN THE MOST SHELTERED VALLEYS...WHICH INCLUDES SPRAGUE
  RIVER AND NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES.

* TIMING...TEMPERATURES WILL DROP BELOW FREEZING IN NORTHERN AND
  CENTRAL PORTIONS OF KLAMATH AND LAKE COUNTIES...AND TO NEAR
  FREEZING IN SOUTHERN PORTIONS BETWEEN 2 AM AND 6 AM THEN REMAIN
  THERE FOR A FEW HOURS.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT...
  GILCHRIST...AND SPRAGUE RIVER IN THE FREEZE WARNING.
  ALSO...KLAMATH FALLS AND LAKEVIEW IN THE FROST ADVISORY.

* IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE
  KILLED IF LEFT EXPOSED TO SUB-FREEZING TEMPERATURES. ABOVE
  GROUND IRRIGATION SYSTEMS MAY BE DAMAGED IF PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ082>085-162345-
/O.NEW.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS
947 AM PDT FRI SEP 16 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. 

* TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 33 TO 36
  DEGREES IN THE VALLEYS OF CENTRAL AND EASTERN SISKIYOU AND MODOC
  COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 31 DEGREES. THE
  COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS.

* TIMING...TEMPERATURES WILL DROP TO NEAR FREEZING BETWEEN 2 AM
  AND 6 AM THEN REMAIN THERE FOR A FEW HOURS.

* LOCATIONS INCLUDE: MCCLOUD...TULELAKE...ALTURAS.

* IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE
  KILLED IF LEFT EXPOSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
DW
3 follow-up statements
518 
WWUS76 KMFR 162159
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
259 PM PDT FRI SEP 16 2011

ORZ029>031-171000-
/O.CON.KMFR.FZ.W.0018.110917T0900Z-110917T1500Z/
/O.CON.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY...
CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER
259 PM PDT FRI SEP 16 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SATURDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SATURDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM
PDT SATURDAY. 

* TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 28 TO 36
  DEGREES IN THE VALLEYS OF LAKE AND KLAMATH COUNTIES...BUT A FEW
  SPOTS MAY DROP AS LOW AS 24 DEGREES. THE COLDEST TEMPERATURES
  WILL BE IN THE MOST SHELTERED VALLEYS...WHICH INCLUDES SPRAGUE
  RIVER AND NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES.

* TIMING...TEMPERATURES WILL DROP BELOW FREEZING IN NORTHERN 
  AND CENTRAL PORTIONS OF KLAMATH AND LAKE COUNTIES...AND TO 
  NEAR FREEZING IN SOUTHERN PORTIONS BETWEEN 2 AM AND 6 AM 
  THEN REMAIN THERE FOR A FEW HOURS.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...AND SPRAGUE RIVER IN THE FREEZE WARNING. ALSO... 
  KLAMATH FALLS AND LAKEVIEW IN THE FROST ADVISORY.

* IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE 
  KILLED IF LEFT EXPOSED TO SUB-FREEZING TEMPERATURES. ABOVE 
  GROUND IRRIGATION SYSTEMS MAY BE DAMAGED IF PRECAUTIONS ARE 
  NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ082>085-171000-
/O.CON.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS
259 PM PDT FRI SEP 16 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SATURDAY. 

* TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 33 TO 36
  DEGREES IN THE VALLEYS OF CENTRAL AND EASTERN SISKIYOU AND MODOC
  COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 30 DEGREES. THE
  COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS.

* TIMING...TEMPERATURES WILL DROP TO NEAR FREEZING BETWEEN 2 AM 
  AND 6 AM THEN REMAIN THERE FOR A FEW HOURS.

* LOCATIONS INCLUDE: MCCLOUD...TULELAKE...AND ALTURAS.

* IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE 
  KILLED IF LEFT EXPOSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DW
010 
WWUS76 KMFR 170956
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
256 AM PDT SAT SEP 17 2011

ORZ029>031-171500-
/O.CON.KMFR.FZ.W.0018.000000T0000Z-110917T1500Z/
/O.CON.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY...
CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER
256 AM PDT SAT SEP 17 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURES...LOWS EARLY THIS MORNING WILL RANGE FROM 28 TO 
  36 DEGREES IN THE VALLEYS OF LAKE AND KLAMATH COUNTIES...BUT A 
  FEW SPOTS MAY DROP AS LOW AS 24 DEGREES. THE COLDEST 
  TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS...WHICH 
  INCLUDES SPRAGUE RIVER AND NORTHERN PORTIONS OF KLAMATH AND 
  LAKE COUNTIES. 

* TIMING...TEMPERATURES REMAIN BELOW FREEZING IN NORTHERN AND
  CENTRAL PORTIONS OF KLAMATH AND LAKE COUNTIES...AND TO NEAR
  FREEZING IN SOUTHERN PORTIONS UNTIL 7 AM.

* LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... 
  GILCHRIST...AND SPRAGUE RIVER IN THE FREEZE WARNING. ALSO... 
  KLAMATH FALLS AND LAKEVIEW IN THE FROST ADVISORY.

* IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE 
  KILLED IF LEFT EXPOSED TO SUB-FREEZING TEMPERATURES. ABOVE 
  GROUND IRRIGATION SYSTEMS MAY BE DAMAGED IF PRECAUTIONS ARE 
  NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ082>085-171500-
/O.CON.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS
256 AM PDT SAT SEP 17 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURES...LOWS EARLY THIS MORNING WILL RANGE FROM 33 TO 
  36 DEGREES IN THE VALLEYS OF CENTRAL AND EASTERN SISKIYOU AND 
  MODOC COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 30 
  DEGREES. THE COLDEST TEMPERATURES WILL BE IN THE MOST 
  SHELTERED VALLEYS. 

* TIMING...TEMPERATURES REMAIN NEAR FREEZING UNTIL AND 7 AM.

* LOCATIONS INCLUDE: MCCLOUD...TULELAKE...AND ALTURAS.

* IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE 
  KILLED IF LEFT EXPOSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
920 
WWUS76 KMFR 171502
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
802 AM PDT SAT SEP 17 2011


ORZ029>031-171615-
/O.EXP.KMFR.FZ.W.0018.000000T0000Z-110917T1500Z/
/O.EXP.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY...
CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER
802 AM PDT SAT SEP 17 2011

...FREEZE WARNING HAS EXPIRED...
...FROST ADVISORY HAS EXPIRED...

THE FREEZE WARNING AND FROST ADVISORY ARE NO LONGER IN EFFECT.
VALLEY LOW TEMPERATURES RANGED FROM THE MID 20 TO THE MID 30S.

$$

CAZ082>085-171615-
/O.EXP.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS
802 AM PDT SAT SEP 17 2011

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. VALLEY LOW TEMPERATURES
RANGED FROM THE LOWER TO THE UPPER 30S.


$$
DW

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 16, 2:49 AM PDT, 6 hours 58 minutes earlier.

Area forecast discussion, Sep 16, 2:49 AM PDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
249 AM PDT FRI SEP 16 2011

.DISCUSSION...LATEST WATER VAPOR IMAGE SHOWS THE UPPER TROUGH MOVING
EAST OF THE AREA. SKIES HAVE CLEARED OUT...BUT MARINE STRATUS COULD
END UP DEVELOPING JUST BEFORE SUNRISE ALONG THE COAST. A WEST TO
NORTHWEST FLOW REMAINS OVER THE CWA THROUGH THE WEEKEND. AT THE SAME
TIME A SERIES OF WEAK SHORTWAVES WILL MOVE THROUGH...BUT THE MAIN
EFFECT FROM THIS WILL BE A CONTINUED ONSHORE FLOW AND TEMPERATURES
SLIGHTLY BELOW NORMAL. THE FIRST OF THESE SHORTWAVES WILL MOVE INTO
THE AREA THIS MORNING BRINGING HIGH CLOUDS TO THE COAST AND
WESTSIDE...THEN MOVING EAST OF THE CASCADES IN THE AFTERNOON. WEAK
SHORTWAVE RIDGING BUILDS INTO THE AREA TONIGHT INTO SATURDAY
KEEPING CONDITIONS DRY. SKIES WILL CLEAR OUT AGAIN TONIGHT WITH
MODEL GUIDANCE SUGGESTING TEMPERATURES EAST OF THE CASCADES IN
VALLEY LOCATIONS IN NORTHERN KLAMATH AND LAKE COUNTY DROPPING NEAR
OR BELOW FREEZING. A FREEZE WATCH IS OUT...BUT A WARNING MIGHT BE
NEEDED ONCE THE CURRENT WARNING EXPIRES. TEMPERATURES SATURDAY
AFTERNOON ARE EXPECTED TO BE WARMER COMPARED TO TODAY.

THE NAM AND GFS SHOW A WEAK FRONT MOVING INTO WESTERN OREGON SUNDAY
MORNING. THE NAM SHOWS QPF BREAKING OUT ALONG THE COAST IN THE
MORNING WHILE THE GFS KEEP PRECIPITATION NORTH OF THE CWA. GIVEN
THAT 500 MB HEIGHTS WILL BE INCREASING AND THE FRONT BEING NEARLY
PARALLEL TO THE UPPER FLOW...SUSPECT THE FRONT WILL STALL AND
WEAKEN AS IT MOVES EAST THEREFORE THE MAIN EFFECT WILL BE MARINE
STRATUS. IT'S NOT OUT OF THE QUESTION NORTHERN COOS AND DOUGLAS
COUNTY COULD PICK UP SOME PATCHY DRIZZLE...BUT FOR NOW WE'LL GO WITH
A DRY FORECAST.

ANOTHER WEAK DISTURBANCE ALOFT AND WEAK FRONT AT THE SURFACE WILL
MOVE NORTH OF THE CWA MONDAY MORNING. AGAIN NOT EXPECTING ANY
PRECIPITATION...SO HAVE KEPT CONDITIONS DRY WITH TEMPERATURES
SLIGHTLY ABOVE NORMAL. DRY AND WARMER CONDITIONS ARE EXPECTED
TUESDAY AND WEDNESDAY...DESPITE THE FACT THE GFS SHOWS QPF
ASSOCIATED WITH A FRONT NEAR THE NORTHWEST PART OF THE CWA
WEDNESDAY. MORE LIKELY THE FRONT WILL REMAIN NORTH GIVEN THAT IT
WILL BE NEARLY PARALLEL TO THE UPPER FLOW WHICH IS WHAT THE EC IS
SUGGESTING.

THE GFS AND EC ARE IN SIMILAR AGREEMENT SHOWING 500 MB HEIGHTS
SLOWLY FALLING THURSDAY INTO NEXT WEEKEND. AT THE SAME TIME THEY
SUGGEST A FRONTAL BOUNDARY WILL BE CLOSE BY BRINGING SIGNIFICANT
PRECIPITATION FOR THIS TIME OF THE YEAR JUST NORTH OF THE CWA.
DESPITE THE HEIGHT FALLS THE EC AND GFS STILL SHOW 500 MB HEIGHTS
BETWEEN 582 AND 585 DM. THEREFORE THE QPF FIELDS MAY BE OVERDONE
WITH CONDITIONS LIKELY TO REMAIN DRY. -PETRUCELLI

&&

.AVIATION...CURRENT IR IMAGE SHOWS CLEAR SKIES OVER MOST OF THE
REGION WITH HIGH CLOUDS MOVING TOWARDS THE COAST. AT THIS TIME ALL
TERMINALS ARE VFR...BUT MARINE STRATUS IS EXPECTED TO DEVELOP NEAR
COOS BAY WITH MVFR CONDITIONS DEVELOPING BETWEEN 10 AND 12Z. THERE
IS A CHANCE CIGS COULD LOWER TO IFR CIGS...BUT IT WOULD ONLY BE
TEMPORARY FOR A FEW HOURS EARLY THIS MORNING. ELSEWHERE VFR
CONDITIONS ARE EXPECTED TO CONTINUE TODAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     ORZ029>031.
     FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR ORZ029>031.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT THIS AFTERNOON FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
     AFTERNOON FOR PZZ376.
Hazardous weather outlook, Sep 16, 5:27 AM PDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
527 AM PDT FRI SEP 16 2011

ORZ029>031-161500-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
527 AM PDT FRI SEP 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT UNTIL 8 AM PDT TODAY. A FREEZE WATCH
IS THEN IN EFFECT BEGINNING LATE TONIGHT. SEE THE WEATHER MESSAGE FOR
MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FREEZE WATCH WILL BE IN EFFECT UNTIL SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 9:47 AM PDTFreeze WarningMFRKlamath, Lake22 hr

Nearby

Frost Advisories in Oregon, 2011Frost Advisories in California, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.